# SDR 29GA2013052200093

- Difficulty date: May 16, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N81535
- Make and model: Beech 1900D
- Aircraft serial: UE147
- Aircraft time: 32,651 hours, 42,426 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS252534
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT4078,  LANDING GEAR WARNING HORN CAME ON WHEN ADVANCING POWER LEVERS THROUGH 500 LBS TORQUE.   ADJUSTED LEFT AND RIGHT GEAR WARNING SWITCHES IN PEDESTAL OPS CHECKED GOOD.  TEST FLIGHT SATISFACTORY.
